Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2015, pp. 31-36. Download full version Download PDF PDF (388 KB)
Received on November 11, 2015;
Accepted in final form on July 1, 2015;
Published online on July 7, 2015;
Communicated with Vladimír Janiš.

Certain Results on a Class of Entire Functions Represented by Dirichlet Series Having Complex Frequencies
by Niraj Kumar and Garima Manocha

Abstract
Abstract
Keywords
Dirichlet series, Banach algebra, Quasi-inverse, Spectrum of a set.
Mathematics Subject Classification
(2010) 30B50, 46J15, 47A10.
BibTeX reference
@ARTICLE{oaumb2015003,
  author = {Niraj Kumar},
  author = {Garima Manocha},
  title = {Certain Results on a Class of Entire Functions Represented by Dirichlet Series Having Complex Frequencies},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2015},
  issue = {2015},
  pages = {31--36},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016